# SDR DXTA2025011501959

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 6,926 hours, 4,570 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0645
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING WHILE ATTEMPTING TO EXIT THE RUNWAY LEFT AND RIGHT TILLER STEERING APPEARED TO BE INOP.   REPLACED NWS UNIT. OPS CHECK/LEAK CHECK GOOD. IAW CE-680A AMM 32-50-50
